Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My problem is I am exhausted even though I sleep well

hi im a 31 year old female. my problem is im exhausted even though i sleep well,very dizzy and sick stomach all the gets worse in the evening time and its been happening for around 2 months not pregnant
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
sick stomach with dizziness and nausea is the sign of anaemia with some infection. Do a plain CBC test which will rule out anaemia as well as gastroenteritis.
Answered: Sat, 9 Apr 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The sick stomach & nausea if you are not pregnant may be due to hyperacidity so you can take a antacid for that.As for the tiredness or exhausted feeling;dizziness it could be acidity compounded with anaemia .Please consult a doctor & get prescribed medicines for anaemia;nausea;& an antacid.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor